Solution of Certain Integrable Dynamical Systems of Ruijsenaars-Schneider Type with CompletelyPeriodic Trajectories - Sorbonne Université Access content directly
Journal Articles Annales Henri Poincaré Year : 2000

Solution of Certain Integrable Dynamical Systems of Ruijsenaars-Schneider Type with CompletelyPeriodic Trajectories

F. Calogero
  • Function : Author

Dates and versions

hal-01408117 , version 1 (03-12-2016)

Identifiers

Cite

F. Calogero, Jean-Pierre Françoise. Solution of Certain Integrable Dynamical Systems of Ruijsenaars-Schneider Type with CompletelyPeriodic Trajectories. Annales Henri Poincaré, 2000, 1 (1), pp.173 - 191. ⟨10.1007/PL00001000⟩. ⟨hal-01408117⟩
53 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More